MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE T:SLIM G4 SYSTEM; INSULIN PUMP
Model Number 4628-003
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the customer experienced an issue with charging the pump battery.There was no reported impact to the customer¿s blood glucose level.The customer declined follow up from tandem technical support.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
MDR Report Key10150585
Report Number3013756811-2020-60647
Device Sequence Number19377543
Product Code OYC
UDI-Device Identifier00852162004750
UDI-Public00852162004750
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4628-003
Device Catalogue Number008542
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2020
Initial Report FDA Received Date06/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR